# SDR CA150506008

- Difficulty date: May 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 36,990 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: 4526506
- Condition: Failed
- Location: Elt
- Component: Elt, Artex
- Component part number: 4535012
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE G406-4, ELT`S ANNUAL RECERTIFICATION, IT WAS FOUND THAT THE G-SWITCH INTERMITTENTLY FAILED.  THIS WAS THE OPERATOR`S 4TH ELT G-SWITCH THAT FAILED BENCH TESTING AND REQUIRED REPLACEMENT IN THE LAST 4 MONTHS.
